# SDR DALA2023082106825

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 91,110 hours, 36,674 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0685 2L DOOR SLIDE LIGHT WONT ILLUMINATE. CORRECTIVE ACTION: CYCLED DOOR SEVERAL TIMES.INDICATION NORMAL. (4442884)
